Sur les directions de Borel des fonctions méromorphes

M. Biernacki Wilno

TBD mathscidoc:1701.33757

Acta Mathematica, 56, (1), 197-204, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 79 downloads ] [ 0 comments ]
@inproceedings{m.1931sur,
  title={Sur les directions de Borel des fonctions méromorphes},
  author={M. Biernacki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203056144561466},
  booktitle={Acta Mathematica},
  volume={56},
  number={1},
  pages={197-204},
  year={1931},
}
M. Biernacki. Sur les directions de Borel des fonctions méromorphes. 1931. Vol. 56. In Acta Mathematica. pp.197-204. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203056144561466.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved